journal6 ›› 2003, Vol. 24 ›› Issue (1): 68-70.
• Mathematics • Previous Articles Next Articles
Online:
Published:
Abstract: Use the r-th classic modulus of smoothness ωr(f,t) to study the relation of the derivatives between Bernstein-Kantorovich operators and the smoothness of the function it approximates,and obtain the equivalent theorem between the derivatives of Bernstein-Kantorovich operators and the r-th classic modulus of smoot hness ωr(f,t).
Key words: Bernstein-Kantorovich operators, modulus of smoothness, derivatives
JIANG Hong-Biao. Derivatives of Bernstein-Kantorovich Operators and Smoothness[J]. journal6, 2003, 24(1): 68-70.
Add to citation manager EndNote|Ris|BibTeX
URL: https://zkxb.jsu.edu.cn/EN/
https://zkxb.jsu.edu.cn/EN/Y2003/V24/I1/68